It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Osteoporosis Board Index
Pages: 1 2 3 4 5 6 7 Showing 1 - 20 of 138 for evista problems. (0.004 seconds)


... Does anyone who is taking or has taken Evista have any signs of gastritis, esophagitis, or acid reflux? ... (0 replies)
... I have been on evista for over 3 years with no problems at all. I also take pravachol. I have developed leg pains and since the statins are known to cause muscle pains, my dr. ... (3 replies)
Evista
Mar 5, 2007
... prevent further problems of osterporosis. I read on the internet that you should not take Evista if you have problems with your liver. I guess I need to check with my regular physician but I was just wondering if anyone here might be familiar with the pros and cons of Evista. ... (0 replies)

... My Evista experience was short. ... (11 replies)
... I've been on Evista for about three years, ever since I was dx'd at age 49. ... (35 replies)
... I have been on Evista for almost 2 years. ... (11 replies)
... i have been on evista for just over one year. i started to notice a heavy feeling in my legs below my knees. i stopped evista and that feeling went away. ... (1 replies)
... I am so confused. I did not take fosomax due to esophagus problems and now I am reading that evista can cause this? ... (1 replies)
... I've been taking Evista for about three years, since age 49. Was maintaining bone density, then went through menopause. My most recent DXA showed more bone loss in the spine. ... (4 replies)
Forteo + Evista?
Jan 4, 2007
... My doctor is adamantly opposed to using the two simultaneously, because she does feel that Evista blunts Forteo in some way. ... (3 replies)
... Thanks for the info all, on Evista side effects. I've been out of town and away from the boards for 2 weeks. I have been off Fosamax since Oct. ... (11 replies)
... Suggi, My feet hurt like that all the time, but I have osteoarthritis in them. If you are that concerned with it swelling go to the emergency room. It has been two weeks since you wore the shoes and unless you hurt the tendons or broke a bone, it shouldn't be swelling. Blood clots are no laughing matter. They can kill you! Go get it checked. (2 replies)
... couple of weeks ago and haven't worn them since. I have been on the treadmill more also. Could this still be from the slippers or do I have to worry about the Evista and blood clots? ... (2 replies)
Evista
May 3, 2002
... Is anyone out there having bad side effects to evista. I just started 3 mos ago and I have had more pain than before, in my legs and back and hips... I am now having Kidney problems, I'm not sure they are related to the evista, but I can't think of anything else. Does anyone have similar effects. I don't know what to do? (3 replies)
... ted in the strontium and ordered some from vitacost. For some reason I feel very good about that. It is also my personal opinion that there are so many lawsuit problems in the US that we are behind in getting out new meds. ... (16 replies)
... I believe I took Evista for one year. It did not cause any problems for me but it didn't help me either. Hope you feel better. ... (6 replies)
... Hi again, DB. I waited to respond to your post until I got back from my gyno appointment so I could ask him about that. He says Evista has no effect either way on fibrocystic breasts. ... (35 replies)
... Hi Aleta: Thanks so much for the info. I've never tried the Simple Sleep product, but I've seen it in the stores, and will definitely try that. I have tried Tylenol PM, when I have a cold, but it only helps a little for sleep. What you said about Sudafed certainly makes sense, because I noticed that if you want to buy the original formula, which I just can't take, it's... (35 replies)
... reflux or intestinal problems from Evista or am I the only one? ... (11 replies)
... nyway my gyn doctor tells me i need 1500mg of calcium a day..I tried taking this dosage, and even a lesser dosage..But everytime i take any CALCIUM, i get kidney problems like infections or build up of calcium in the kidneys. ... (1 replies)




Pages: 1 2 3 4 5 6 7

All times are GMT -7. The time now is 08:24 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!